MathSciNet Relay Station
MathSciNet bibliographic data
MR2338669 35Q35 (35B40 76A05 76D05)
Dong, Bo-Qing; Chen, Zhi-Min On upper and lower bounds of higher order derivatives for solutions to the 2D micropolar fluid equations. J. Math. Anal. Appl. 334 (2007), no. 2, 1386–1399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement